# SDR SWAA2016100308403

- Difficulty date: September 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 34,021 hours, 14,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD CORRODED AT BS 767, RBL 23.   R & R SHIELD IAW SRM AND DWG.
